MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV MONITORING KIT, NEONATAL, 24", WITH DISPOSABLE TRANSDUCER, 30 ML IN; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV MONITORING KIT, NEONATAL, 24", WITH DISPOSABLE TRANSDUCER, 30 ML IN; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 425880405
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received by the manufacturer for testing.As additional information is received, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that when the clinician returned to the room, blood had backed up the line to the transducer.The reporter stated, the clinician flushed the catheter which was patent.Then the clinician flushed the line and noticed leaking where the line attaches to the syringe pump which is the short line attached to the pigtail flush device.There was no patient harm reported.No additional information is available.
 
Additional Manufacturer Narrative
Mfr contact - (b)(4).H10: the reported complaint of leakage and bleed back was confirmed.A leak was observed from the female luer on the proximal end of the set.The female luer attached to the 3" tubing was observed to be cracked.The probable cause of the crack is due to environmental stress on the luer during use.A device history of the reported lot and relevant commodities were reviewed, and no non-conformances were found that would have contributed to the reported complaint.

Brand Name
TRANSPAC® IV MONITORING KIT, NEONATAL, 24", WITH DISPOSABLE TRANSDUCER, 30 ML IN
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
colonia rancho santa clara, ma
ensenada, b.cfa. 22790
MX  22790
MDR Report Key8925490
Report Number9617594-2019-00282
Device Sequence Number2128340
Product Code DRS
UDI-Device Identifier00840619039585
UDI-Public(01)00840619039585(17)220101(10)3944876
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K831506
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2022
Device Catalogue Number425880405
Device Lot Number3944876
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/14/2019
Initial Date Received by Manufacturer 08/02/2019
Supplement Date Received by Manufacturer09/23/2019
Initial Report FDA Received Date08/23/2019
Supplement Report FDA Received Date10/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1